# SDR DXTA2022042961080

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 9,464 hours, 7,357 cycles
- System (JASC): 3150 · Central Warning
- Part: Pcb
- Part number: 661870726
- Part serial: 0282
- Condition: Defective
- Location: Zone 800
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANNUNCIATOR WARNING SYSTEM: CABIN DOOR WARNING LIGHT ILLUMINATED AS AIRCRAFT WAS IN A CLIMB AND PASSING THROUGH 33,000'. REPEAT GRIPE.  REMOVED CABIN DOOR PCB NZ007 P/N:6618707-26 S/N:0282 INSTALLED CUSTOMER SUPPLIED NEW CABIN DOOR PCB NZ007 P/N:6618707-26 S/N:0653 WORK DONE IN REF TO CE-560XLS AMM 24-51-02 AND 52-70-00. OPS CHECK GOOD.
